# SDR CA030324010

- Difficulty date: March 24, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Gulstm G1159
- Engine: Rroyce SPEY5118
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bolt
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) LP OGV S BOLT FAILED DURING GROUND RUN. THE DAMAGED WAS CONTAINED WITHIN THE ENG. ENG SUFFERED FROM HIGH VIBRATION AND THEN A BOROSCOPE WAS PERFORMED AND THE LP COMPRESSOR ROTOR WAS FOUND DAMAGED. ENG STRIP CONFIRMED THAT ONE OFF OGV BOLT WAS MISSING. MISSING BOLT FOUND TRAPPED BEHIND ANOTHER OGV MOUNTING BOLT. IMPACT DAMAGE FOUND BEHIND REAR ROTOR SPOOL AND ALL HP COMPRESSOR STAGES 1 TO 12 FOUND WITH IMPACT DAMAGED. ROLLS ROYCE MOD 5270 CORRECT THAT PROBLEM BY INTRODUCING NEW SECURING BOLTS AND NUTS. TAKE NOTE THAT ENG 11355 HAD ALREADY MOD 5270 EMBODIED FROM NEW MANUFACTURE. RRC STANDARD BUILT IS TO MOD 5270 AND RRC TECH INSTRUCT STI 625/1 REQUIRES THAT ONLY NEW BOLTS AND NUTS BE INSTALLED.
